Is your blood sugar affected with the use of Plavix and Insulin?

Answers (2)

14 Feb 2011

Your blood sugars should not be affected by taking Plavix and insulin together.

Insulin aspart was just used as a example in the link below.

http://www.drugs.com/interactions-check.php?drug_list=1341-0,705-360

Plavix on it's own doesn't appear to affect blood sugar levels either.

http://www.drugs.com/sfx/plavix-side-effects.html

Votes: +0

7 Mar 2011

i dont no about palvix but taking insulin can directly affect u. see i am a pharmacy student and i know that if blood glucose level increases taking insulin can make it in control. pancreas is hormonal secreting gland if it not works good than release of insuline decreases so blood glucose increases
so additional insulin is given to patient. that can control glucose level in blood.so take consult to doctor and get consulted.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Will prednisone affect my blood sugar?

when i was hospitalized a year ago i was on prednisone and they had to give me insulin because it elevated my blood sugar. i didny tell the doctor ...

1 answer 13 Dec 2009

Does eating peanut interfere with the effectiveness of plavix?

Peanut enhances blood clotting while plavix prevents blood clotting. So will consumption of peanuts while on plavix harm the patient?

1 answer 18 Sep 2010

Insulin Regular - Where can I find pork insulin?

My mother used to use pork insulin, when they discontinuide it my mother had to go to Humlin rDNA insulin after being diabetic for 26 years and is ...

1 answer 29 Jun 2011

Who has had blood clots after stopping Plavix?

Just out of hospital for alarming angina a few days after ending a 1 year term of Plavix. Now the angina is gone, yet the tests showed nothing. But, ...

1 answer 22 Nov 2012

What is the average dose of lantus insulin per day?

would like to know what is the average dose of lantus insulin per day i am up to 45 units a day and blood sugar seems to spike after i take lantis

1 answer 12 Dec 2012